# SDR QXEA200601256

- Difficulty date: May 12, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 18,192 hours, 26,402 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Check Valve
- Part number: AV24B1343D
- Part serial: RP86304S
- Condition: Malfunctioned
- Location: Hyd Sys
- Part time: 11,842 hours, 17,459 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA - ON FLIGHT 2133, DIVERTED FROM SEA-EUG, TO PDX, NR 2 RUD HYDRAULIC CAUTION LIGHT WITH ASSOCIATED LIGHTS ON SHORT FINAL.  MAINTENANCE, REMOVED AND REPLACED CHECK VALVE.  SERVICED AND BLED NR 2 HYDRAULIC SYSTEM.  NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
